# SDR SWAA2020051844754

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H CARGO TIEDOWN TRACK IS CRACKED IN THE SADDLE AT BS727E RBL13.84 WL157 / AFT CARGO BAY R/H CARGO TIE DOWN TRACK RBL 13.84; WL 157 IS BEING REPLACED FROM BS 727+4-887 ON SWA CUSTOMER CARD #U158480.
